Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from loose motion after each meal. Temporary improvement with medicine. Proper cure?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1847 Questions
Question
Sir ! As im having a lose motion problem. So whenever if im having food immediately m feeling to go restroom. Perday 5 to 6 times the probs happening. I went to doctor also they given medicines. But if i take that medicine it's good for that time only. After that the same problem. And some sound also coming in stomach some times.
Eventhough im not having spicy foods, non veg on all that. So please advice what to do? ( Please notify whenver if i take medicine it's good on that time only. motion probs in the sense as usual normal like others. But for me the same happening for 5 to 6 times daily)
Posted Tue, 27 Nov 2012 in Digestion and Bowels
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     23 year old male
•     Complaints of: lose motion and going to restroom after each meal.
•     Temporary improvement with medicine

You case is interesting and but difficult too. Even your attending physician is facing problem to solve it permanently. I will try to give my best effort to help you in this problem.

First from your description, I think you are having motion after each meal (correct me if not) or you are going for rest in restroom after each meal. If you go for rest, do you develop tiredness after each meal? Please clarify it in follow up.


Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from loose motion after each meal. Temporary improvement with medicine. Proper cure? 2 minutes later
Ya sir, u r right after meal only
 
 
Answered by Dr. Ashish Mittal 9 minutes later
Hello again,
Thanks for follow up,

I know it is after meal only.

First from your description, I think you are having motion after each meal (correct me if not) or you are going for rest in restroom after each meal. If you go for rest, do you develop tiredness after each meal? Please clarify it in follow up.

So, please, clarify me: that you go for rest or for motion after each meal.

If you go for rest, do you develop tiredness after each meal?

What medicine have you used for it?

Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from loose motion after each meal. Temporary improvement with medicine. Proper cure? 2 minutes later
Ya im going for rest room for motion after each meal.
 
 
Answered by Dr. Ashish Mittal 11 minutes later
Hello again,
Thanks for follow up,

From the information provided by you, I would like to consider multiple possibilities in following hierarchy:

•     Irritable bowel syndrome
•     Acidity: usually associated with acid reflux and abdominal pain. Need evaluation by gastroenterologist.
•     Anxiety disorder: need to be rule out by detailed interview by psychiatrist.
Symptoms of anxiety which may or may not be present in your case: nervousness, restlessness, mild irritability, excessive worry regarding own health, tremor, muscle spasm, heaviness in body, easy fatigability, headache, sleep disturbance, palpitation and dry mouth.
•     Food allergy: If symptoms occur only with specific food.

To confirm diagnosis you need examination and investigation. But all these disorders are chronic problem and frequently recur after stoppage of medicine.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor